[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Surprise


I also in the last month have had to cut my ace inhibitor way down to 20% of 
my dose, and have been having to drink 'mud'  drug called Kayexalate that is 
like drinking silt or mudwater too get rid of the extra potassium.  What 
happens is the ace inhibitors are what is called potassium sparing meds that 
do not let the kidneys filter out extra potassium, or cuts down the amount 
that they filter. Then the potassium levels rise and get way too high.  Your 
doctor may need to try another class of blood pressure meds to keep the 
pressure low in the kidneys (which is what helps the kidneys)

Hope this helps.

aka Mouse

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml